Volume 33, Issue 1
$L^2$-Harmonic 1-Forms on Complete Manifolds

Peng Zhu & Jiuru Zhou

Commun. Math. Res., 33 (2017), pp. 1-7.

Published online: 2019-12

Preview Full PDF 419 3257
Export citation
  • Abstract

We study the global behavior of complete minimal $\delta$-stable hypersurfaces in $\mathbf{R}^{n+1}$ by using $L^2$-harmonic 1-forms. We show that a complete minimal $\delta$-stable $\bigg(\delta>\dfrac{(n-1)^2}{n^2}\bigg)$ hypersurface in $\mathbf{R}^{n+1}$ has only one end. We also obtain two vanishing theorems of complete noncompact quaternionic manifolds satisfying the weighted Poincaré inequality. These results are improvements of the first author's theorems on hypersurfaces and quaternionic Kähler manifolds. 

  • Keywords

minimal hypersurface, end, quaternionic manifold, weighted Poincaré inequality

  • AMS Subject Headings

53C21, 54C42

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

Zhupeng2004@126.com (Peng Zhu)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-1, author = {Zhu , Peng and Zhou , Jiuru}, title = {$L^2$-Harmonic 1-Forms on Complete Manifolds}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {1}, pages = {1--7}, abstract = {

We study the global behavior of complete minimal $\delta$-stable hypersurfaces in $\mathbf{R}^{n+1}$ by using $L^2$-harmonic 1-forms. We show that a complete minimal $\delta$-stable $\bigg(\delta>\dfrac{(n-1)^2}{n^2}\bigg)$ hypersurface in $\mathbf{R}^{n+1}$ has only one end. We also obtain two vanishing theorems of complete noncompact quaternionic manifolds satisfying the weighted Poincaré inequality. These results are improvements of the first author's theorems on hypersurfaces and quaternionic Kähler manifolds. 

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.01.01}, url = {http://global-sci.org/intro/article_detail/cmr/13440.html} }
TY - JOUR T1 - $L^2$-Harmonic 1-Forms on Complete Manifolds AU - Zhu , Peng AU - Zhou , Jiuru JO - Communications in Mathematical Research VL - 1 SP - 1 EP - 7 PY - 2019 DA - 2019/12 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.01.01 UR - https://global-sci.org/intro/article_detail/cmr/13440.html KW - minimal hypersurface, end, quaternionic manifold, weighted Poincaré inequality AB -

We study the global behavior of complete minimal $\delta$-stable hypersurfaces in $\mathbf{R}^{n+1}$ by using $L^2$-harmonic 1-forms. We show that a complete minimal $\delta$-stable $\bigg(\delta>\dfrac{(n-1)^2}{n^2}\bigg)$ hypersurface in $\mathbf{R}^{n+1}$ has only one end. We also obtain two vanishing theorems of complete noncompact quaternionic manifolds satisfying the weighted Poincaré inequality. These results are improvements of the first author's theorems on hypersurfaces and quaternionic Kähler manifolds. 

Peng Zhu & Jiuru Zhou. (2019). $L^2$-Harmonic 1-Forms on Complete Manifolds. Communications in Mathematical Research . 33 (1). 1-7. doi:10.13447/j.1674-5647.2017.01.01
Copy to clipboard
The citation has been copied to your clipboard